Low libido : I need some advice. I’ve been on the... - BASHH

BASHH

18,379 members2,821 posts

Low libido

Loudon24 profile image

I need some advice. I’ve been on the combined pill for a long time now. It’s really starting to bother me that I have next to no sex drive! It’s been like this since I’ve been on the pill. Does anyone know any ways to boost my libido or other methods of birth control that don’t actually affect your sex life?? Any help would be great.

8 Replies

have you tried switching your pill? im on rigevidon and i have had 0 side effects and if anything, my libido has been boosted. or do you exercise? exercise is a natural way to boost testosterone. if none of these work you should probably seek out a different contraceptive.

Loudon24 profile image
Loudon24 in reply to astrooreo

I’m on rigevidon and my libido has disappeared. I’m unsure if a different brand of pill would make any difference if it’s still the same hormones getting put into my body. Will have to give it a try though and I do very little exercise so could try more of that. Thank you

astrooreo profile image
astrooreo in reply to Loudon24

No worries, hope it works out for you. Although one other thing, my mum used to be on the combined pill which gave her very very bad moods, she switched pills and those moods stopped and she was completely fine. Switching pills and finding your right one can sometimes be the option, so it’s worth speaking to a doctor. 🙂 good luck

Loudon24 profile image
Loudon24 in reply to astrooreo

I have a new brand, wish me luck!😂

astrooreo profile image
astrooreo in reply to Loudon24

Good luck 🙂

It is likely the progestogen. Either try switching to a different progestogen in another combined pill, or consider a non hormonal method such as an IUD.

Loudon24 profile image
Loudon24 in reply to Galen70

Yeah I did some research seems to be the hormones in my pill I’m on causing the low sex drive. I’m hoping by switch pills my body might react differently. But I’ve heard with IUD some people have experienced a lower sex drive as well. Just a trial and error I guess

Galen70 profile image
Galen70 in reply to Loudon24

There should be no hormonal effect of the IUD on libido , as there are no hormones. I think in that situation it is psychosexual.

You may also like...